# SDR FDEA201311302894

- Difficulty date: November 30, 2013
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 540 - 560 RT CREASE BEAM WEB FOUND CORROSION.  CORROSION REMOVED AS PER SRM 51-10-02 REV110.  MATERIAL THICKNESS REMOVED 0.015" FOUND EXCEED LIMIT AS PER SRM 53-30-13 ALLOWABLE DAMAGE 1 FIG 101 REV110. COMPLIED WITH EA F-5310-T0305240 A PART 1.  REPAIR CLASSIFIED AS MAJOR.
